# SDR AALA202412163965

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 65,228 hours, 27,081 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Seized
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER GETTING PUSHED BACK OFF THE GATE TRIED TO TAXI OUT IN THEALLEYWAY. AFTER BRINGING THE THRUST UP TO 40% THE AIRCRAFT WOULD NOT MOVE. WE CALLED OPS AND ASKED FOR A TUG TO COME TO TUG US ABOUT 20 FEET TO GET OUT OF THE RUT. HOWEVER THEY WERE UNABLE TO PULL US. MTX CAME AND SAID THE BRAKES MUST BE LOCKED UP SO THEY HAD US THROW DOWN THE GEAR PINS AND BLEED THE HYDRAULICS THEY WERE THEN ABLE TO PUSH US BACK TO THE GATE. ACCOMPLISHED TAXI CHECK AFTER BRAKES WERE BLED BRAKE SYSTEM OPERATES NORMAL. PER AMM 09-20-00.
